# SDR 2004UALA00612

- Difficulty date: June 24, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 39,821 hours, 14,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBOARD FLAP, UPPER SKIN CHAFED ON OUTBOARD END.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED WITH .032 INCH BONDED DOUBLER.
